# SDR C1HA200385013

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LOWER BODY EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50-21, OPS CK GOOD.
